# SDR AALA202107288594

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,656 hours, 34,171 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311106121000
- Condition: Cracked
- Location: Cockpit Left
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L= 0.130 INCH CRACK ON LEFT LATERAL WINDSHIELD FRAME AT FR4 LEFT. PERFORMED REPAIR AND REPLACED LATERAL FRAME AT JUNCTION OF FR4 AND Y700 IAW EA 328177A.
